Misread Label (AHRQ) 2157520An infant born with sluggish breathing is given Lanoxin instead of naloxone, and dies of digoxin toxicity.4/7/2014 6:57:09 PMCase Study from AHRQ WebM&M; Discussion questions submitted by Andrew Carson-Stevens, Medical Student, Cardiff University, Cardiff, United Kingdom; Jennifer Boehne, PharmD STS_ListItem_PublishingPageshttp://www.ihi.org/education/IHIOpenSchool/resources/Pages/Activities229931230http://www.ihi.org4/7/2014 6:57:09 PMhtmlFalseaspx1616~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_WebPage.js

~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js
~sitecollection/_catalogs/masterpage/Display Templates/Search/Item_Default.js

© 2021 Institute for Healthcare Improvement. All rights reserved.